MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. LUMBAR LAMINECTOMY TRAY; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. LUMBAR LAMINECTOMY TRAY; GENERAL SURGERY TRAY (KIT)
Model Number 89-3564
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Surgical patty in the pack had a blue x-ray detectable strip that detached from the patty.
 
Additional Manufacturer Narrative
A user facility medwatch report (#(b)(4)) was received on (b)(6) 2022 reporting the surgical patty in the pack had a blue x-ray detectable strip that detached from the patty.A supplier notification letter was sent to the vendor integra lifesciences sales, ll.To make them aware of the issue.Root cause: the actual sample has not been returned for evaluation.Therefore, deroyal was unable to determine the true root cause.Corrective action: a corrective action has not been taken due to the root cause determination.An inventory check was made by deroyal, a total of 30 patties were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
LUMBAR LAMINECTOMY TRAY
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key13505786
Report Number3005011024-2022-00003
Device Sequence Number5115393
Product Code LRO
UDI-Device Identifier00749756559270
UDI-Public00749756559270
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-3564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown